# SDR UPS05844703

- Difficulty date: May 27, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755847U501
- Part serial: TAG942469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON TORQUE BOX AT CARGO DOOR AT FS 1160 BETWEEN L31 AND L32 R.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
